RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 1, Pages 41–45 (Mi de2647)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

A certain analogue of Poisson's formula

V. I. Evsin

Kaluga Branch of Bauman Moscow State Technical University

Full text: PDF file (497 kB)

Bibliographic databases:
UDC: 517.946
Received: 18.02.1975

Citation: V. I. Evsin, “A certain analogue of Poisson's formula”, Differ. Uravn., 12:1 (1976), 41–45

Citation in format AMSBIB
\Bibitem{Evs76}
\by V.~I.~Evsin
\paper A certain analogue of Poisson's formula
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 1
\pages 41--45
\mathnet{http://mi.mathnet.ru/de2647}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=477429}
\zmath{https://zbmath.org/?q=an:0324.35039}


Linking options:
  • http://mi.mathnet.ru/eng/de2647
  • http://mi.mathnet.ru/eng/de/v12/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. M. Mavlyaviev, “Construction of fundamental solutions to $B$-elliptic equations”, Russian Math. (Iz. VUZ), 61:6 (2017), 60–65  mathnet  crossref  isi
  • Number of views:
    This page:56
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020